UM  > 科技學院  > 數學系
Circulant preconditioners for solving differential equations with multidelays
Jin X.-Q.1; Lei S.-L.1; Wei Y.-M.2
2004
Source PublicationComputers and Mathematics with Applications
ISSN08981221
Volume47Issue:8-9Pages:1429-1436
Abstract

We consider the solution of differential equations with multidelays by using boundary value methods (BVMs). These methods require the solution of some nonsymmetric, large and sparse linear systems. The GMRES method with the Strang-type block-circulant preconditioner is proposed to solve these linear systems. If an A-stable BVM is used, we show that our preconditioner is invertible and the spectrum of the preconditioned matrix is clustered. It follows that when the GMRES method is applied to solving the preconditioned systems, the method would converge fast. Numerical results are given to show the effectiveness of our methods. 

KeywordBlock-circulant Preconditioner Bvm Differential Equation With Multidelays Gm-res Method
DOIhttps://doi.org/10.1016/S0898-1221(04)90135-6
URLView the original
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000222231500026
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Fulltext Access
Citation statistics
Cited Times [WOS]:9   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Affiliation1.Faculty of Science and Technology, University of Macau Macau, P.R. China
2.Department of Mathematics, Fudan University Shanghai, 200433, P.R. China
First Author AffilicationFaculty of Science and Technology
Recommended Citation
GB/T 7714
Jin X.-Q.,Lei S.-L.,Wei Y.-M.. Circulant preconditioners for solving differential equations with multidelays[J]. Computers and Mathematics with Applications,2004,47(8-9):1429-1436.
APA Jin X.-Q.,Lei S.-L.,&Wei Y.-M..(2004).Circulant preconditioners for solving differential equations with multidelays.Computers and Mathematics with Applications,47(8-9),1429-1436.
MLA Jin X.-Q.,et al."Circulant preconditioners for solving differential equations with multidelays".Computers and Mathematics with Applications 47.8-9(2004):1429-1436.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Jin X.-Q.]'s Articles
[Lei S.-L.]'s Articles
[Wei Y.-M.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Jin X.-Q.]'s Articles
[Lei S.-L.]'s Articles
[Wei Y.-M.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Jin X.-Q.]'s Articles
[Lei S.-L.]'s Articles
[Wei Y.-M.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.